# SDR AALA202203080793

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A300*
- Aircraft serial: 6222
- Aircraft time: 24,276 hours, 7,197 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT ECAM SMOKE LAVATORY, SMOKE MASTER WARNING. FLIGHT ATTENDANTS REPORTED NO FIRE OR SMOKE. WARNING EXTINGUISHED ON ITS OWN WITHIN A MINUTE. MAINTENANCE  PERFORMED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-17-00 WITH NO FAULTS NOTED.
